Search dblp for Publications

export results for "Apollonian Circle Packings: Geometry and Group Theory I. The Apollonian Group"

 download as .bib file

@article{DBLP:journals/dcg/GrahamLMWY05,
  author       = {Ronald L. Graham and
                  Jeffrey C. Lagarias and
                  Colin L. Mallows and
                  Allan R. Wilks and
                  Catherine H. Yan},
  title        = {Apollonian Circle Packings: Geometry and Group Theory I. The Apollonian
                  Group},
  journal      = {Discret. Comput. Geom.},
  volume       = {34},
  number       = {4},
  pages        = {547--585},
  year         = {2005},
  url          = {https://doi.org/10.1007/s00454-005-1196-9},
  doi          = {10.1007/S00454-005-1196-9},
  timestamp    = {Sat, 30 Sep 2023 01:00:00 +0200},
  biburl       = {https://dblp.org/rec/journals/dcg/GrahamLMWY05.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics